# SDR A6WA201140015

- Difficulty date: December 2, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, FLAP ROLLER GUIDE FITTING CHAFED.  BLENDED CHAFED AREA AT LT OTBD FLAP GUIDE FITTING, REMOVING .022 OF MATERIAL WITHIN LIMITS IAW REO 601R-57-51-143.
